MAUDE Adverse Event Report: WILSON-COOK MEDICAL, INC. SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL, INC. SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number G59683
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During endoscopic retrograde cholangiopancreatography (ercp) procedures, the physician used an unknown number of cook snaploc wire guide locking devices.It was reported that the doctor noted that the wire guide was slipping and didn't feel secure with both the hydra jag 0.35 wire guide and dreamwire 0.35 wire guide.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continue: e1 phone numbers: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL, INC.
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key21721355
Report Number1037905-2025-00250
Device Sequence Number21216773
Product Code ODC
UDI-Device Identifier00827002596832
UDI-Public(01)00827002596832(17)270808(10)W4860568
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K213483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59683
Device Catalogue NumberSNAPLOC-O
Device Lot NumberW4860568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0.35 DREAMTIME WIRE GUIDE.; BOSTON SCIENTIFIC 0.35 HYDRA JAG WIRE GUIDE.; OLYMPUS SCOPE, UNKNOWN MODEL.
Patient SexUnknown